# SDR ABXA020311

- Difficulty date: November 26, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767-200
- Aircraft serial: 23144
- Aircraft time: 39,451 hours, 35,521 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Binding
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE WOULD NOT ARM WHEN MAIN ENTRY DOOR CLOSED.  FOUND COVER FOR SLIDE BINDING.  ADJUSTED DOOR COVER, SLIDE ARMS NORMAL.
